Review: could Vitamin d cause Tinnitus?
Summary: Tinnitus is found among people who take Vitamin d, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Lisinopril, and have Rickets.
We study 2,342 people who have side effects while taking Vitamin d from FDA and social media. Among them, 31 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
You are not alone: join a mobile support group for people who take Vitamin d and have Tinnitus >>>
Vitamin d has active ingredients of ergocalciferol. It is often used in rickets. (latest outcomes from 4,126 Vitamin d users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,240 Tinnitus patients)
On Feb, 1, 2015: 2,300 people reported to have side effects when taking Vitamin d. Among them, 34 people (1.48%) have Tinnitus.
Time on Vitamin d when people have Tinnitus * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Tinnitus when taking Vitamin d * :
Severity of Tinnitus when taking Vitamin d ** :
|least||moderate||severe||most severe |
How people recovered from Tinnitus ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Vitamin d deficiency (7 people, 20.59%)
- Depression (6 people, 17.65%)
- Anxiety (5 people, 14.71%)
- High blood cholesterol and triglycerides (5 people, 14.71%)
- Vitamin d (4 people, 11.76%)
Top co-used drugs for these people * :
- Lisinopril (6 people, 17.65%)
- Multivitamin (5 people, 14.71%)
- Fish oil (5 people, 14.71%)
- Aspirin (5 people, 14.71%)
- Calcium (4 people, 11.76%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of vitamin d and tinnitus on
Do you have Tinnitus while taking Vitamin D?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin d and have Tinnitus
- support group for people who take Vitamin d
- support group for people who have Tinnitus
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is any drug known to cause, prevent, or treat scintillating scotomata?
Adult lifelong occasional scintillating scotomata without nausea or headache.
Each episode lasts about 20 minutes. Brought on by focussed stress.
Now much more frequent.
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Can daliresp cause sever lower back pain and light perioud bleeding?
I started Daliresp tab.and i began having a really bad rash in my private parts .. by the 3rd day i started having awful pain in my lower back with some light blood in my urin, now i have this severe pain and its as if i have a light perioud. i had a comple hysterectomy in 2003,due to overian cancer. i will call my pulmonaligist who put me on this medication on monday the 26th . but i am concern thats why i am asking ...
- Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
- Would the tinnitus abate with if i discontinue methotrexate?
I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste
More questions for: Vitamin d, Tinnitus
You may be interested at these reviews (Write a review):
- High potassium blood levels caused by vitamin d3
I have Parkinson's and fell and broke my hip. Otherwise I have good health. While checking my blood, the doctor was extremely concerned that my potassium levels were above 5.0 and wanted to take rather drastic measures to correct it. Since I have no other symptoms, I was resistant. In the meantime, I thought I saw a study that said vitamin D supplementation could cause a false positive reading on potassium. I was taking 5000 units of D a day for over a year. I stopped taking it while I was in the hospital and the blood level potassium began to normalize.
I need the vitamin D and need to find out if it is truly detrimental or an illusion .
- Ampyra vs kidney stones
Started taking Ampyra Sept 1, 2014.
Had a severe kidney stone in mid-September.
Another two weeks ago.
No family history or them. I also have no history of them.
Drink fresh squeezed lemon daily and lots of water.
Take Ibuprofen when it starts up.
Ampyra is helping with leg strength a tiny bit.
My MS is 40 years old so it is acting like it is old!
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
More reviews for: Vitamin d, Tinnitus
Comments from related studies:
From this study (8 months ago):
Since the tbi I would have ringing every so often. Then recently it was almost all day. Had back pain and they started me med Pak cortisone. Have been on it before. Ring started.. Also on celebrex for pain. Allergic to asprin, Motrin and all NSAD meds. Stopped celebrex. Ringing stopped. Since I did not start with. 4 cortisone the first day instead of the 6 the pain reappeared. Wanted me to repeat starting with six. Ring started 12 hrs latter.
From this study (10 months ago):
Very stressful job
Want to sleep
From this study (11 months ago):
History of Vitamin D deficiency, high cholesterol, high triglycerides, kidney stones, hyperthyroidism, hypothyroidism, pituitary cyst, hypogodasm
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.